Items where Subject is "32 Several complex variables and analytic spaces"

Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 7.


Gordon, I. and Stafford, J. T. (2006) Rational Cherednik algebras and Hilbert schemes. II: representations and sheaves. Duke Mathematical Journal, 132 (1). pp. 73-135. ISSN 0012-7094

Gordon, I. and Stafford, J.T. (2005) Rational Cherednik algebras and Hilbert schemes. Advances in Mathematics, 198 (1). pp. 222-274. ISSN 0001-8708

Mazzocco, Marta (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

Mazzocco, Marta (2001) Picard and Chazy solutions to the Painlevé VI equation. Mathematische Annalen, 321 (1). pp. 131-169. ISSN 1432-1807

Montaldi, James and van Straten, Duco (1993) Quotient spaces and critical points of invariant functions for C*-actions. J. reine angew. Math., 437. pp. 55-99. ISSN 0075-4102

Odesskii, A. V. and Sokolov, V. V. (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

Rolin, J.-P. and Speissegger, P. and Wilkie, A. J. (2003) Quasianalytic Denjoy-Carleman classes and o-minimality. Journal of the American Mathematical Society, 16 (4). pp. 751-777. ISSN 1088-6834

This list was generated on Sat Jul 20 11:14:44 2024 BST.